# SDR AALA20031187

- Difficulty date: October 26, 2003
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N7526A
- Make and model: Doug DC-9-82
- Aircraft serial: 49918
- System (JASC): 3510 · Crew Oxygen System
- Part: Pbe
- Part number: 11900301
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RDU - DURING OVERNIGHT MAINTENANCE, FOUND FLIGHT ATTENDANT PROTECTIVE BREATHING EQUIPMENT INOPERATIVE.  REPLACED PROTECTIVE BREATHING EQUIPMENT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
